×

zbMATH — the first resource for mathematics

On a novel fourth-order algorithm for solving systems of nonlinear equations. (English) Zbl 1268.65072
Summary: This paper focuses on solving systems of nonlinear equations numerically. We propose an efficient iterative scheme including two steps and fourth order of convergence. The proposed method does not require the evaluation of second- or higher-order Fréchet derivatives per iteration to proceed and to reach fourth-order of convergence. Finally, numerical results illustrate the efficiency of the method.

MSC:
65H10 Numerical computation of solutions to systems of equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. K. R. Babajee, M. Z. Dauhoo, M. T. Darvishi, A. Karami, and A. Barati, “Analysis of two Chebyshev-like third order methods free from second derivatives for solving systems of nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 233, no. 8, pp. 2002-2012, 2010. · Zbl 1204.65050
[2] M. T. Darvishi and A. Barati, “A fourth-order method from quadrature formulae to solve systems of nonlinear equations,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 257-261, 2007. · Zbl 1118.65045
[3] J. A. Ezquerro, J. M. Gutiérrez, M. A. Hernández, and M. A. Salanova, “A biparametric family of inverse-free multipoint iterations,” Computational & Applied Mathematics, vol. 19, no. 1, pp. 109-124, 2000. · Zbl 1344.65051
[4] J. F. Traub, Iterative Methods for the Solution of Equations, Prentice Hall, Englewood Cliffs, NJ, USA, 1964. · Zbl 0121.11204
[5] F. Soleymani, S. K. Khattri, and S. Karimi Vanani, “Two new classes of optimal Jarratt-type fourth-order methods,” Applied Mathematics Letters, vol. 25, no. 5, pp. 847-853, 2012. · Zbl 1239.65030
[6] A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “Accelerated methods for order 2p for systems of nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2696-2702, 2010. · Zbl 1201.65078
[7] B. H. Dayton, T.-Y. Li, and Z. Zeng, “Multiple zeros of nonlinear systems,” Mathematics of Computation, vol. 80, no. 276, pp. 2143-2168, 2011. · Zbl 1242.65102
[8] W. Haijun, “New third-order method for solving systems of nonlinear equations,” Numerical Algorithms, vol. 50, no. 3, pp. 271-282, 2009. · Zbl 1163.65027
[9] M. A. Noor, M. Waseem, K. I. Noor, and E. Al-Said, “Variational iteration technique for solving a system of nonlinear equations,” Optimization Letters. In press. · Zbl 1288.90093
[10] A. Ben-Israel and T. N. E. Greville, Generalized Inverses, Springer, New York, NY, USA, 2nd edition, 2003. · Zbl 1026.15004
[11] M. Y. Waziri, W. J. Leong, M. A. Hassan, and M. Monsi, “An efficient solver for systems of nonlinear equations with singular Jacobian via diagonal updating,” Applied Mathematical Sciences, vol. 4, no. 69-72, pp. 3403-3412, 2010. · Zbl 1238.65045
[12] M. Frontini and E. Sormani, “Third-order methods from quadrature formulae for solving systems of nonlinear equations,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 771-782, 2004. · Zbl 1050.65055
[13] D. K. R. Babajee, Analysis of higher order variants of Newton’s method and their applications to differential and integral equations and in ocean acidification [Ph.D. thesis], University of Mauritius, 2010.
[14] A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “A modified Newton-Jarratt’s composition,” Numerical Algorithms, vol. 55, no. 1, pp. 87-99, 2010. · Zbl 1251.65074
[15] A. Cordero and J. R. Torregrosa, “Variants of Newton’s method using fifth-order quadrature formulas,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 686-698, 2007. · Zbl 1122.65350
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.